Ask a doctor

Do you think too much perlane was used? My eyes look smaller due to cheeks bunching into them and distorted smile (Photo)

Perlane. I went in for a consultation and was convinced I needed 7 cc of perlane to cheeks, lips and nose. Two weeks of MAJOR bruising and swelling I went back and He then proceeded to tell me I needed 6 more cc of perlane. I said max 3 because the swelling was awful. He did three more now 1.5 weeks later, I feel like my cheeks are too big bunching into my eyes and I can't smile. At $10k in injections,I want my smile back and look like I'm rested not oriental eyes & fat cheeks.

Doctor Answers (3)

Too much Perlane?

+1
I have never in my career put 10cc of filler into a young person in barely a 3 week period. I have no idea why someone thought you needed this much filler. I would advise you at this point to return to your surgeon (and possibly consult with another board-certified injector in your area for a second opinion too), and discuss where the filler is and how to alter it to make you more like yourself. You have a significant amount of filler in there, but I also suspect you might have some Botox above the upper lip which is inhibiting your smile more.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

Perlane injections

+1
For starters, 10 mL of Perlane is a lot of filler!  The before and after photos show an enhancement in cheek volume, which may make your eyes appear slightly smaller. The relative change in your smile requires a physical examination, but facial nerve injury with injectables is quite rare.  Perhaps Botox was injected in the upper lip at the same time?.  The good news is that if you don't like your result, it can be reversed with hyaluronidase injections.  Based on the amount of money your have spent on injectables, I would advise that you return to your Surgeon and work through your concerns.

Stephen Prendiville, MD
Fort Myers Facial Plastic Surgeon
5.0 out of 5 stars 38 reviews

Do you think too much perlane was used? My eyes look smaller due to cheeks bunching into them and distorted smile

+1
Very hard to respond to posted action/life photos. BUT why PERLANE and not Voluma??? Best to seek IN PERSON second opinions... 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.